• question-icon

    Can Mirapex cause swollen feet?

default
Posted on Sat, 22 Jul 2017 in Brain and Spine
Question: Can Mirapex cause swollen feet?
doctor
Answered by Dr. Neeraj Kumar 19 minutes later
Brief Answer:
Yes, mirapex can lead to leg swelling

Detailed Answer:
Hello,
I have gone through your question and understand your concern.
Both gabapentin and mirapex can cause leg swelling. It is more common with gabapentin.
The swelling induced due to drug may take 2-4 weeks to decrease after discontinuation of medication.
You can elevate leg while sleeping or sitting.
Avoid standing for prolonged periods.
Hope you found the answer helpful.
Do get back to me for further information.
Regards
Dr N Kumar
Neurologist
Above answer was peer-reviewed by : Dr. Kampana
doctor
Answered by
Dr.
Dr. Neeraj Kumar

Neurologist

Practicing since :2006

Answered : 2263 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Prolonged periods

doctor1 MD

a couple months ago, my left shoulder was very painful....then about two months ago, the pain moved to my right shoulder and arm. Now, I can't lift...

doctor1 MD

left leg upper thigh soreness sometimes pain...at times radiating down the outside of leg to ankle. brought on more with jogging and standing for...

doctor1 MD

Hey doctor, Over the last week or so I have noticed that I have been getting pain when playing video games. Specifically, in my right hand the...

doctor1 MD

see i ve been on my period for a month n a half now n me n bf had sex while am on my period then he nutted in my am wondern can u get...

doctor1 MD

Hi. I am 47 years old and have been having irregular periods for the last 2-3 years. Mostly they don t come on time or don t come at all. When they...

doctor1 MD

Hi, I usually have a regular period every 28 days that last for 4-5 days. I am currently on my period but it came 5 days early and I m now into...

doctor1 MD

I have had regular periods since I stared getting my cycle. I am now 44 & for the fisrt time I got 2 periods this month. My cycle usually only last...

Get personalised answers from verified doctor in minutes across 80+ specialties

156 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Neeraj Kumar
  • Q - What causes recurrent painful sensation over one side of lower face?

  • Q - What does my blood test report indicate?

  • Q - What causes constant dizziness?

  • Q - Suggest treatment for weight gain, coldness and constipation

  • Q - What causes facial pain and leg numbness in a patient with diabetes?

  • Q - Suggest treatment for recurring optic neuritis in right eye

  • Q - What causes trouble thinking clearly while recovering form sepsis?

  • Q - How long should medication be continued after suffering partial paralysis?

  • Q - Suggest treatment for constant pain due to neuropathy

  • Q - What causes burning sensation in buttocks of a person with spinal problems?

backtotop2